# SDR ABXA050119

- Difficulty date: May 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 49122791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP FITTING CRACKED FOR FORWARD LOWER CARGO DOOR JAMB TOP FORWARD FITTING.  REPLACED FORWARD LOWER CARGO DOOR JAMB STOP FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
